EDSR, convergence en loi et homogénéisation d'EDP paraboliques semi-linéaires
Annales de l'I.H.P. Probabilités et statistiques, Tome 37 (2001) no. 1, pp. 1-42.
@article{AIHPB_2001__37_1_1_0,
     author = {Gaudron, Guillaume and Pardoux, \'Etienne},
     title = {EDSR, convergence en loi et homog\'en\'eisation d'EDP paraboliques semi-lin\'eaires},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {1--42},
     publisher = {Elsevier},
     volume = {37},
     number = {1},
     year = {2001},
     zbl = {0986.60063},
     mrnumber = {1815772},
     language = {fr},
     url = {http://archive.numdam.org/item/AIHPB_2001__37_1_1_0/}
}
Gaudron, Guillaume; Pardoux, Etienne. EDSR, convergence en loi et homogénéisation d'EDP paraboliques semi-linéaires. Annales de l'I.H.P. Probabilités et statistiques, Tome 37 (2001) no. 1, pp. 1-42. http://archive.numdam.org/item/AIHPB_2001__37_1_1_0/

1 M. Avellaneda, A. Majda, Mathematical models with exact renormalization for turbulent transport, Comm. Math. Phys. Vol. 131 (1990) 381-429. | MR 1065678 | Zbl 0703.76042

2 M. Avellaneda, A. Majda, An integral representation and bounds on the effective diffusivity in passive advection by laminar and turbulent flows, Comm. Math. Phys. Vol. 138 (1991) 339-391. | MR 1108049 | Zbl 0731.76082

3 A. Bensoussan, L. Boccardo, F. Murat, H convergence for quasi-linear elliptic equations with quadratic growth, Appl. Math. Optim. Vol. 26 (1992) 253-272. | MR 1175481 | Zbl 0795.35008

4 A. Bensoussan, J.L. Lions, G. Papanicolaou, Asymptotic Analysis for Periodic Structure, Stud. Math. Appl., Vol. 5, North-Holland, Amsterdam, 1978. | MR 503330 | Zbl 0404.35001

5 P. Briand, Y. Hu, Stability of BSDEs with random terminal time and homogenization of semilinear elliptic PDEs, J. Funct. Anal. Vol. 155 (2) (1998) 455-494. | MR 1624569 | Zbl 0912.60081

6 R. Buckdahn, Y. Hu, Probabilistic approach to homogenizations of systems of quasi-linear parabolic PDEs with periodic structure, Nonlinear Anal. Vol. 32 (5) (1998) 609-619. | MR 1612034 | Zbl 1016.35002

7 R. Carmona, L. Xu, Homogenization for time-dependent two-dimensional incompressible Gaussian flows, Ann. Appl. Probab. Vol. 7 (1) (1997) 265-279. | MR 1428759 | Zbl 0879.60063

8 A. Dermoune, S. Hamadene, Y. Ouknine, Backward stochastic differential equation with local time, Stochastics Vol. 66 (1999) 103-119. | MR 1687807 | Zbl 0930.60044

9 M. Freidlin, Markov processes and differential equations: asymptotic problems, in: Lectures in Mathematics, ETH Zürich, Birkhäuser, Basel, 1996, pp. 137-152, chapter 11. | MR 1399081 | Zbl 0863.60049

10 G. Gaudron, Scaling laws and convergence for the advection-diffusion equation, Ann. Appl. Probab. Vol. 8 (3) (1998) 649-663. | MR 1627752 | Zbl 0934.35215

11 Gaudron G., On convergence of BSDE's and homogenization of elliptic semi-linear PDE's (soumis pour publication). | Zbl 1017.60077

12 J. Jacod, A.N. Shiryaev, Limit Theorems for Stochastic Processes, Grundlehren Math. Wiss., Vol. 288, Springer-Verlag, New York, 1987. | MR 959133 | Zbl 0635.60021

13 M. Kobylanski, Résultat d'existence et d'unicité pour des EDSR avec des générateurs à croissance quadratique, Notes aux CRAS, Sér I Vol. 324 (1997) 81-86. | Zbl 0880.60061

14 Kobylanski M., Backward stochastic differential equations and partial differential equations with quadratic growth (soumis pour publication). | Zbl 1044.60045

15 T. Komorowski, G. Papanicolaou, Motion in a Gaussian, incompressible flow, Ann. Appl. Probab. Vol. 7 (1) (1997) 229-264. | MR 1428758 | Zbl 0880.60063

16 N.V. Krylov, Controlled Diffusion Processes, Appl. Math., Vol. 14, Springer-Verlag, New York, 1980. | MR 601776 | Zbl 0459.93002

17 C. Landim, S. Olla, H.T. Yau, Convection diffusion equation with space-time ergodic random flow, Probab. Theory Related Fields Vol. 112 (1998) 203-220. | MR 1653837 | Zbl 0914.60070

18 P.A. Meyer, W.A. Zheng, Tightness criteria for laws of semimartingales, Ann. Inst. H. Poincaré, Probab. Statist. Vol. 20 (1984) 353-372. | Numdam | MR 771895 | Zbl 0551.60046

19 S. Olla, Homogenization of Diffusion Processes in Random Fields, Cours de l'École Doctorale de l'École Polytechnique, 1994.

20 E. Pardoux, BSDE's and semilinear PDE's Stochastic Analysis and Related Topics VI, The Geilo Workshop 1996, in: Progress in Probability, Vol. 42, Birkhauser, Basel, 1998, pp. 79-127. | MR 1652339 | Zbl 0893.60036

21 E. Pardoux, BSDE's, weak convergence and homogenization of semilinear PDE's, in: Clarke F.H., Stern R.J. (Eds.), Nonlinear Analysis, Differential Equations and Control, Kluwer, Dordrecht, 1999, pp. 503-549. | MR 1695013 | Zbl 0959.60049

22 E. Pardoux, S. Peng, Adapted solution of a backward stochastic differential equation, Systems Control Lett. Vol. 14 (1990) 55-61. | MR 1037747 | Zbl 0692.93064

23 E. Pardoux, S. Peng, Backward SDEs and quasilinear PDEs, in: Rozovskii B.L., Sowers R.B. (Eds.), Stochastic Partial Differential Equations and Their Applications, LNCIS 176, Springer, New York, 1992. | MR 1176785 | Zbl 0766.60079

24 E. Pardoux, A.Y. Veretennikov, Averaging for backward stochastic differential equations, with application to semi-linear PDE's, Stochastics Stochastics Rep. Vol. 60 (3-4) (1997) 355-370. | MR 1467720 | Zbl 0891.60053

25 Pardoux E., Veretennikov A.Y., On Poisson equation and diffusion approximation, Annals of Probability (à paraître). | Zbl 1054.60064

26 P. Protter, Stochastic Integration and Differential Equations, A New Approach, Appl. Math. 21, Springer, New York, 1995. | MR 1037262 | Zbl 0694.60047